# SDR AALA20100305TUL07

- Difficulty date: March 5, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N975TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53625
- Aircraft time: 30,991 hours, 14,814 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT LAVATORY SERVICE PANEL LOWER AREA.  BLENDED OUT CORROSION PER SRM 51-10-03.  BLEND AREA WAS OUT OF LIMITS PER SRM 53-01.  INSTALLED REPAIR DOUBLER .032" TI 6AL-4V AND .063" 2024-T3 ALUMINUM FILLER PER EA MD80-53-009353 AND SRM 51-30-00.  INSTALLED NEW LAVATORY SERVICE PANEL PER AARD 53-30-00-7 AND SRM 51-30-00.
